# SDR REXA2016042100736

- Difficulty date: April 21, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 24,970 hours, 22,487 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL BEAM LBL 9, FS 559.00+93, INBD FLANGE IS DENTED WITH A CREASE AT THE FASTENER HOLE.  REPAIRED DAMAGE TO LBL 9, FS 559.00+93 INBD FLANGE IAW SRM 53-00-43 REPAIR 1.
